# SDR SWAA2021020441226

- Difficulty date: January 11, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 27,379 hours, 12,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIN EMERGENCY EXIT LIGHT & BEZEL / LENS CRACKED AT 27 ABC / REPLACED LIGHT BEZEL/LENS PER AMM 33-51-03
